# SDR AALA991538

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - LIGHT INOPERATIVE, BATTERY WILL NOT HOLD CHARGE.  INSTALLED NEW LIGHT ASSY, OPS CHECK OK MM 35-50-001-6.  (M)
